How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 26801
Experience:  Over 20 yrs of Family Practice
18722459
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

I have been to the doctor, I have a UTI. I am allergic to penicillin.

Customer Question

I have been to the doctor, I have a UTI. I am allergic to penicillin. He prescribed Keflex. Two days in severe abdominal pain and vomiting all night. I called them back, then he puts me on ciprofloxacin, 2 pills later my abdominal is blowed up like I am 7 months pregnant and my insides hurts, like different from when vomiting, I called them back. The receptionist tells me just to take some pepto. Help? Do I need to continue this medicine or do I need something to counteract the allergic medicine?
Submitted: 1 year ago.
Category: Health
Expert:  Dr. Chip replied 1 year ago.
Hi. Sorry for the delay.
I really don't think this can all be just an allergic reaction to the antibiotics.
You really need medical attention right away for this since there could be a problem with pancreatitis, a bowel obstruction, or a bacterial enteritis.
My strong suggestion is that you get either to an urgent care center or an ER for an evaluation--you need blood work and an abdominal ct scan to start wit
Let me know if you need any more information about this